# SDR Q5QA2018042404

- Difficulty date: April 24, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N648DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000176
- Aircraft time: 6,077 hours, 7,964 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50019026605
- Part serial: MAR100518
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN THE PILOT DEPARTED AND BEGAN THE TAXI,  IMMEDIATELY NOTICED A PROBLEM AND SHUTDOWN.  DISCOVERED THE RT WHEEL & TIRE ASSEMBLY WAS COMPLETELY FLAT.  AFTER THE WHEEL HAD BEEN REMOVED, AN INSPECTION DISCLOSED THAT THE ASSEMBLY O-RING WAS SLICED IN TWO PLACES.  THERE IS ONLY ONE PROBABLE REASON WHY THE O-RING COULD HAVE BEEN DAMAGED IN THIS MANNER:  THE O-RING WAS NOT FULLY SEATED IN THE WHEEL SEAL GROOVE IN THE TWO DAMAGED AREAS WHEN THE WHEEL WAS ASSEMBLED.
